# SDR SCNA20171111268

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 947 HAS CORROSION ON UPPER FLANGE SURFACE AT RBL16. REMOVED CORROSION ON STA 947 FLOORBEAM UPPER FLANGE ORIG T. 180" WITH .038" LOSS .142" REMAINING TO BE OUT OF LIMITS. REPAIRED FLOORBEAM UPPER FLANGE.
